Font Size: A A A

Nevada Cancer Control Summit

Nevada Cancer Control Summit

Whitney Peak Hotel, Reno, Nevada
August 23-24, 2024

We're mixing it up this year and adjusting the timing and format of our annual Summit. Stay tuned for details on this 1-1/2 day event that will still include learning opportunities, exhibits, networking and more.

The Nevada Cancer Control Summit is a statewide conference featuring sessions on topics across the cancer continuum. It brings together physicians, nurses, advocates, survivors, administrators, and more to share cutting-edge information, update practitioners on the latest topics in cancer care, and strengthen the coalition to further cancer control efforts in Nevada.

The Summit offers continuing education credits for physicians, nurses, cancer registry professionals, and oftentimes credits for other specialty areas.

SUMMIT SUPPORT & EXHIBIT OPPORTUNITIES

Summit support and exhibit opportunities are now open! 

Download the Support Packet
Register Online Here

Being an exhibitor or sponsor at the Nevada Cancer Control Summit gives your organization the opportunity to support cancer control in Nevada and education and networking for cancer control professionals throughout the state. 

Based on past participation, we expect the attendees to reflect the following:

  • 140-170 Attendees from across Nevada
  • 35% oncology professionals including physicians, nurses, and administrators
  • 10% cancer registry professionals
  • 25% public health professionals
  • 25% primary care professionals including doctors, nurses, pharmacists, and care coordinators

Register and pay by May 1, 2024 to ensure inclusion in our printed materials.
Please note, our exhibitor space is limited and we will sell out. Those who have made payment on their commitment will receive priority.

2024 AGENDA

Details Coming soon!

Friday, Aug. 23

7:30 a.m.Registration, Breakfast, Networking and Exhibits 
8 a.m.Welcome and Opening Plenary Session 
9:05-9:55 a.m.Breakout: Survivorship sessionBreakout: Prevention & early detection lightning round
9:55-10:15 a.m.Break, Networking and Exhibits 
10:15-11:05 a.m.Breakout: Survivorship sessionBreakout: Prevention/early detection session
11:10 a.m.-12 p.m.Plenary Session: Policy session 
12-1:15 p.m.Lunch, Exhibits, Group Discussions 
1:15-2:45 p.m.Cancer in Nevada: Setting Our PrioritiesRSVP Only Breakout #1: Sexual health workshop: The 30-Second Conversation - limited to 8 participants, 90 minutes
2:45-3 p.m.Break, Networking and Exhibits 
3-3:45 p.m.TBDRSVP Only Breakout #2 (tentative): Sexual health workshop: The 30-Second Conversation - limited to 8 participants, 90 minutes
3:45-4:30 p.m.TBD 
4:30-6 p.m.Awards Reception, Poster Session and Networking 
   

 

Saturday, Aug. 24 - Clinical Focus

8 a.m.Breakfast and Plenary Sessions 
9:45-10 a.m.Break, Networking and Exhibits 
10 a.m.Plenary Sessions 
12 p.m.TBD